# SDR DALA2018071704535

- Difficulty date: July 17, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 51,286 hours, 6,620 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FAILED OPERATIONAL TEST OF EMERGENCY LIGHTS USING THE MCDU. EPSU SYSTEM TEST MESSAGE SLIDE LT/EPSU 18WL DOOR 4R. REPLACED DOOR SLIDE.
